first night and uncomfortable - butran patch insomnia and nervous normal?
Hi and welcome to the site! What you're experiencing are a couple of the more unfortunate side effects of the patch. I've suffered from insomnia for years, but did notice a slight increase in episodes after starting the patch. Nervousness/anxiety are also side effects. Although if this keeps increasing, or you start to have difficulty in thinking and/or severe mood swings, this could indicate a rare, but severe allergy and you should head to the er immediately. If the patches are working for your pain, I'd say to try and ride things out for a couple of weeks. The side effects will usually subside as your body becomes accustomed to a new medication. If you're pain doesn't improve at all, then I'd probably stop wearing it and head back to your dr. I hope this helps you!
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 5 answers
Posted 4 Nov 2012 • 4 answers
Posted 25 Aug 2013 • 4 answers
Posted 23 Sep 2014 • 1 answer
Posted 21 Mar 2015 • 3 answers